# SDR ASAA2012062492428

- Difficulty date: June 2, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 17,430 hours, 5,531 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7697
- Condition: Odor
- Part time: 7,426 hours, 8,350 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG DIRTY SOCK ODOR ON DECENT AND APPROACH.   PERFORMED CABIN ODOR TEST 05-60-00-280-801 C1, AND MM 49-16-11-200-801, FOUND SWAB TO BE DIRTY AND UNABLE TO DETERMINE IF WET OR OILY.  WHILE PERFORMING APU BORO INSPECTION, FOUND WET OIL STAINS IN DIFFUSER HOUSING AND SLUDGE DEPOSITS ON VANES IN COMPRESSOR DIFFUSER RING.  R & R APU IAW TASK 49-11-00-000 AND 49-11-00-400.  OPS CHECKED GOOD. ACCOMPLISHED TASK 21-00-01 FOR OIL CONTAMINATION FROM ACFT AND PNEUMATIC SYSTEMS.
